If your coach doesn't understand...you need a new coach.
Fitness Minutes: (9,064)
241 5/8/13 11:57 A
I understand being dismayed at a gain like that, but it's true, being sick can play havock with how your body behaves. Coach should understand about being sick and taking meds.
5/8/13 10:54 A
Thank you, like you both said, it has to be a water gain. But I hate to have to report a gain to my coach.
5/8/13 9:59 A
Please stop feeling bad about yourself. As already mentioned, that "gain" is water retention. You would have to eat huge quantities of food to actually add that much fat. You are on meds and your body is healing, which upsets the water balance.
And even if it were true, those negative emotions just feed bad habits and if you are an emotional eater, could trigger a binge. If you ever have a real gain, just step away from the negative emotions, review your fitness and exercise logs and move forward. Don't waste your energy or focus bringing yourself down. Be your own cheerleader instead.
Fitness Minutes: (282,928)
5/8/13 8:58 A
Don't worry ! What you're experiencing is perfectly normal. It's nothing more than a temporary water weight gain. Ever notice your weight goes up during TOM ? Most women tend to gain weight during their menstrual cycle. Is that a fat gain ? Nope, it's nothing more than a temporary water weight gain that passes in a few days. I can easily gain or lose as much as 3-4 pounds in a day because of a shift in my water weight.
Also, not to get TMI, but did you have a bowel movement before you weighed yourself ? Your body's waste products have weight. so, if you don't do a poop in the morning, the physical weight of all the food you ate the day before is still in your body. water has weight. your poop has weight. So, seeing a 4+ pound gain in a week really is nothing to worry about.
If you know you didn't eat 14,000 calories worth of extra food, you didn't gain fat. However, a water weight fluctuation really is normal.
no worries !
Hope you're feeling better.
5/8/13 7:49 A
I have been sick all week, on antibiotics. Hardly eating anything. How could I possibly have gained? Feeling discouraged and disgusted.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.